MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER IQ ULTRASONIC; RECANALIZATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CROSSER IQ ULTRASONIC; RECANALIZATION CATHETER
Catalog Number XCTO146
Medical Device Problem Codes Break (1069); Material Separation (1562); Improper or Incorrect Procedure or Method (2017); Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: received one crosser iq ultrasonic cto device for evaluation.Upon visual inspection, break was observed at the guidewire port, along with material separation between the distal tip and catheter sheath.The marker band was present, and slight damage was noted at the distal end of the catheter sheath; however, the inner guidewire lumen was not exposed.Functional testing using an in-house guidewire demonstrated smooth advancement and retraction without resistance when inserted from both the distal tip and the fractured guidewire port, exiting through the alternate end in each case.Therefore, the investigation is inconclusive for the reported incompatibility issue as functional testing could not be performed by inserting the guidewire into the distal tip.The investigation is confirmed for the identified break was observed to the guidewire port.The investigation is confirmed for the identified material separation between the distal tip and catheter sheath and also the investigation is confirmed for the identified material deformation at distal end of the catheter sheath.The investigation is confirmed for the reported improper or incorrect procedural method as the user performed the procedure not per ifu.A definitive root cause for the reported guidewire incompatibility could not be determined based upon the provided information.A definitive root cause for the identified break, material deformation and material separation could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a recanalization procedure using the crosser catheter.During the procedure, after passing through the wire vassallo support in a right cfa calcified lesion via a left contralateral approach, the patient attempted to insert the wire into the crosser iq, but the guidewire was reluctant to go in at all, and there was no way to get the wire caught in the guidewire port and no way to get the wire out.The procedure was successfully completed using another device.There was no reported patient injury.

Brand Name
CROSSER IQ ULTRASONIC
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25423276
Report Number2020394-2026-01475
Device Sequence Number10119237
Product Code PDU
UDI-Device Identifier00801741201332
UDI-Public(01)00801741201332(11)250926(17)280828(10)GFKU1891
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXCTO146
Device Lot NumberGFKU1891
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown